# SDR SWAA2022120869865

- Difficulty date: November 10, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT.   REPLACED ANGLE LOCATED ON BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT IAW SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 149A8102 REV -.
